# SDR VNAA0803009

- Difficulty date: March 16, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 9,975 hours, 10,262 cycles
- Engine: Ge CF343B1
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Open
- Location: Comm Service
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A NOISE COMING FROM THE NOSE AREA ON TAKEOFF.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE COMMUNICATION SERVICE DOOR OPEN.  MAINTENANCE SECURED THE DOOR CLOSED AND FOUND NO DEFECTS OR DAMAGE.  AIRCRAFT WAS RELEASED FOR SERVICE.
